Space curves and their duals.

Craveiro de Carvalho, F.J.; Robertson, S.A.

Portugaliae Mathematica (1997)

  • Volume: 54, Issue: 1, page 95-100
  • ISSN: 0032-5155

How to cite


Craveiro de Carvalho, F.J., and Robertson, S.A.. "Space curves and their duals.." Portugaliae Mathematica 54.1 (1997): 95-100. <>.

author = {Craveiro de Carvalho, F.J., Robertson, S.A.},
journal = {Portugaliae Mathematica},
keywords = {dual of a space curve; unit spheres; circular cones; regular homotopy},
language = {eng},
number = {1},
pages = {95-100},
publisher = {Sociedade Portuguesa de Matematica},
title = {Space curves and their duals.},
url = {},
volume = {54},
year = {1997},

AU - Craveiro de Carvalho, F.J.
AU - Robertson, S.A.
TI - Space curves and their duals.
JO - Portugaliae Mathematica
PY - 1997
PB - Sociedade Portuguesa de Matematica
VL - 54
IS - 1
SP - 95
EP - 100
LA - eng
KW - dual of a space curve; unit spheres; circular cones; regular homotopy
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.